# SDR DALA2024082608429

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 28,757 hours, 11,142 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 3844 -IFSD/DIV- DURING CLIMB, CREW RECEIVED A MOMENTARY RIGHT ENGINE OVERHEAT LIGHT. AT TOP OF CLIMB, ENGINE FIRE LIGHT CAME ON FOR ABOUT 15 SECONDS AND THEN WENT OUT. AFTER DISCUSSION WITH DISPATCH, IT WAS DETERMINED TO DIVERT TO NEAREST SUITABLE AND SHUT THE ENGINE DOWN. CORRECTIVE ACTION: MAINTENANCE PERFORMED ENGINE BOROSCOPE PER B737 AMM 72-05 NO FINDINGS. FOUND FIRE LOOP HARNESS CHAFFING ON OUTBOARD SIDE OF COMPRESSOR SECTION. REPLACED MW0326 HARNESS PER B737 AMM 26-11. OPS AND LEAK CHECK GOOD.
